# SDR 2A6R2020041555901

- Difficulty date: April 15, 2020
- Submitted: April 15, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 6,115 hours, 19,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 6,115 hours, 19,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKS WERE FOUND ON 2 BULKHEADS. LOCATION IS APPROXIMATELY F.S. 3525, ROUGHLY LOCATED ON THE BULKHEADS BENEATH THE AFT TRANSMISSION SUSPENSION BAR ATTACHMENTS. THE TWO CRACKED BULKHEADS ARE ORIGINAL VERSIONS OF THE FOLLOWING P/N'S; 109-0390-24-133 REV.B1, 109-0330-51-103M01, 109-0390-24-109 REV.B1. THERE IS A REPAIR THAT HAS BEEN CREATED SPECIFICALLY FOR THIS KNOWN CRACKING LOCATION;ASRP-3C-A-53-36-02-01A-664A-D UPPER BULKHEAD AT STA 3525- SPECIAL REPAIR PROCEDURE.
